Loading...
Loading...

Go to the content (press return)

Concatenated linear systems over rings and their application to construction of concatenated families of convolutional codes

Author
deCastro, N.; Garcia-Planas, M.I.
Type of activity
Journal article
Journal
Linear algebra and its applications
Date of publication
2017-01-01
Volume
542
First page
624
Last page
647
DOI
https://doi.org/10.1016/j.laa.2017.12.009 Open in new window
Repository
http://hdl.handle.net/2117/113879 Open in new window
URL
https://www.sciencedirect.com/science/article/pii/S0024379517306791?via%3Dihub Open in new window
Abstract
© 2017 Elsevier Inc. We present a generalization of the theory of concatenated linear systems to commutative rings with identity. Moreover, we highlight sufficient conditions to obtain reachable and observable concatenated linear systems. This approach provides us with minimal input-state-output representations by means of which we can construct observable concatenated families of convolutional codes with different parameters over some particular rings. This work focuses on the characterization...
Citation
deCastro, N., Garcia-Planas, M.I. Concatenated linear systems over rings and their application to construction of concatenated families of convolutional codes. "Linear algebra and its applications", 1 Gener 2017, vol. 542, p. 624-647.
Keywords
Concatenation, control properties, convolutional codes, linear representations, linear systems
Group of research
SCL-EG - Linear Control Systems: a Geometric Approach

Participants